DOI QR코드

DOI QR Code

GLOBAL EXISTENCE AND NONEXISTENCE OF SOLUTIONS FOR COUPLED NONLINEAR WAVE EQUATIONS WITH DAMPING AND SOURCE TERMS

  • Ye, Yaojun
  • Received : 2013.10.11
  • Published : 2014.11.30

Abstract

The initial-boundary value problem for a class of nonlinear higher-order wave equations system with a damping and source terms in bounded domain is studied. We prove the existence of global solutions. Meanwhile, under the condition of the positive initial energy, it is showed that the solutions blow up in the finite time and the lifespan estimate of solutions is also given.

Keywords

systems of nonlinear wave equations;damping and source terms;global solutions;blow-up;lifespan of solutions

References

  1. P. Brenner and W. Von Whal, Global classical solutions of nonlinear wave equations, Math. Z. 176 (1981), no. 1, 87-121. https://doi.org/10.1007/BF01258907
  2. A. B. Aliev and A. A. Kazimov, Existence, non-existence and asymptotic behavior of global solutions to the Cauchy problem for systems of semilinear hyperbolic equations with damping terms, Nonlinear Analysis TMA 75 (2012), no. 1, 91-102. https://doi.org/10.1016/j.na.2011.08.002
  3. A. B. Aliev and B. H. Lichaei, Existence and non-existence of global solutions of the Cauchy problem for higher order semilinear pseudo-hyperbolic equations, Nonlinear Anal. 72 (2010), no. 7-8, 3275-3288. https://doi.org/10.1016/j.na.2009.12.006
  4. K. Agre and M. A. Rammaha, Systems of nonlinear wave equations with damping and source terms, Differential Integral Equations 19 (2006), no. 11, 1235-1270.
  5. H. J. Gao and T. F. Ma, Global solutions for a nonlinear wave equation with the PLaplacian operator, Electron. J. Qual. Theorey Differ. Equ. 1999 (1999), no. 11, 1-13.
  6. S. A. Messaoudi and B. Said-Houari, Global nonexistence of positive initial energy solutions of a system of nonlinear viscoelastic wave equations with damping and source terms, J. Math. Anal. Appl. 365 (2010), no. 1, 277-287. https://doi.org/10.1016/j.jmaa.2009.10.050
  7. C. X. Miao, Time-space estimates and scattering at low energy for higher-order wave equations, Acta Math. Sinica 38 (1995), no. 5 708-717.
  8. L. E. Payne and D. H. Sattinger, Saddle points and instability of nonlinear hyperbolic equations, Israel J. Math. 22 (1975), no. 3-4, 273-303. https://doi.org/10.1007/BF02761595
  9. E. Vitillaro, Global nonexistence theorems for a class of evolution equations with dissipation, Arch. Ration. Mech. Anal. 149 (1999), no. 2, 155-182. https://doi.org/10.1007/s002050050171
  10. H. Pecher, Die existenz regulaer Losungen f¨ur Cauchy-und anfangs-randwertproble-me michtlinear wellengleichungen, Math. Z. 140 (1974), 263-279. https://doi.org/10.1007/BF01214167
  11. B. Said-Houari, Global nonexistence of positive initial-energy solutions of a system of nonlinear wave equations with damping and source terms, Differential Integral Equations 23 (2010), no. 1-2, 79-92.
  12. D. H. Sattinger, On global solution of nonlinear hyperbolic equations, Arch. Rational Mech. Anal. 30 (1968), 148-172.
  13. B. X. Wang, Nonlinear scattering theory for a class of wave equations in $H^s$, J. Math. Anal. Appl. 296 (2004), no. 1, 74-96. https://doi.org/10.1016/j.jmaa.2004.03.050
  14. Z. J. Yang and G. W. Chen, Global existence of solutions for quasi-linear wave equations with viscous damping, J. Math. Anal. Appl. 285 (2003), no. 2, 604-618. https://doi.org/10.1016/S0022-247X(03)00448-7
  15. Y. J. Ye, Existence and asymptotic behavior of global solutions for a class of nonlinear higher-order wave equation, J. Inequal. Appl. 2010 (2010), 1-14.

Acknowledgement

Supported by : National Natural Science Foundation of China, The Natural Science Foundation of Zhejiang Province